×

zbMATH — the first resource for mathematics

Infinite descent and \(p\)-adic heights over elliptic curves with complex multiplication. (Descente infinie et hauteur \(p\)-adique sur les courbes elliptiques à multiplication complexe.) (French) Zbl 0547.14025
Die Vermutung von Birch und Swinnerton-Dyer sagt eine Beziehung zwischen der Determinante der Néron-Tate-Höhe einer elliptischen Kurve über einem Zahlkörper und dem Verhalten der \(L\)-Reihe dieser Kurve in \(s=1\) voraus. In der vorliegenden Arbeit wird für elliptische Kurven \(E\) mit komplexer Multiplikation über einem Körper \(F\), die bezüglich einer Stelle \({\mathfrak p}\) des Endomorphismenkörpers gute ordinäre Reduktion besitzen, ein \({\mathfrak p}\)-adisches Analogon der Néron-Tate-Höhe und deren Verbindungen zu \({\mathfrak p}\)-adischen \(L\)-Reihen untersucht.
Dazu wird im ersten Abschnitt die von der Verf. in Compos. Math. 43, 387–417 (1981; Zbl 0479.14019) gegebene Definition der \({\mathfrak p}\)-adischen Höhe dargestellt, die Konstruktion beruht auf der lokalen Néron-Höhe und verwendet \({\mathfrak p}\)-adische Funktionentheorie.
Ein algebraischer Zugang wird im dritten Paragraphen geschildert, hier ist ein genaues Studium der \({\mathfrak p}\)-primären Komponente der Selmergruppe von \(E\) entscheidend, wesentliche Hilfsmittel sind Klassenkörpertheorie und die Weilsche Paarung auf Torsionspunkten von \(E\), vorausgesetzt wird, daß für \((F,{\mathfrak p})\) die ”schwache” Leopoldt-Vermutung richtig ist. Dieser Zugang ermöglicht es, Aussagen über das Verhalten der \({\mathfrak p}\)-adischen Iwasawa-\(L\)-Reihe von \(E\) in \(s=1\) mit Eigenschaften der \({\mathfrak p}\)-adischen Höhenpaarung in Verbindung zu bringen (Théorème, p. 370).
Im letzten Abschnitt werden einige Kurven mit \(j=12^ 3\) numerisch untersucht.
Reviewer: G.Frey

MSC:
11G40 \(L\)-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture
11G07 Elliptic curves over local fields
11G15 Complex multiplication and moduli of abelian varieties
11G50 Heights
14K22 Complex multiplication and abelian varieties
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14G20 Local ground fields in algebraic geometry
14G40 Arithmetic varieties and schemes; Arakelov theory; heights
14K15 Arithmetic ground fields for abelian varieties
11F80 Galois representations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bernardi, D.: Hauteursp-adiques sur les courbes elliptiques. Séminaire de théorie des nombres. Progress in Mathematics, vol. 12, pp. 1-14. Paris: Birkhäuser 1979-80
[2] Coates, J.: Elliptic curves with complex multiplication. Hermann Weyl Lectures 1979, Annals of Math. Studies, à paraître
[3] Coates, J., Wiles, A.: Onp-adicL-functions and elliptic Units. J. Austral. Math. Soc. (séries A)26, 1-25 (1978) · Zbl 0442.12007 · doi:10.1017/S1446788700011459
[4] Coates, J., Goldstein, C.: Sur la conjecture principale pour les courbes elliptiques à multiplication complexe
[5] Diaz y Diaz, F.: Tables minorant la racinen-ième du discriminant d’un corps de degrén. Publ. Math. Orsay 80-06 (1980) · Zbl 0482.12003
[6] Greenberg, R.: On the Structure of Certain Galois Groups. Invent. Math.47, 85-99 (1978) · Zbl 0403.12004 · doi:10.1007/BF01609481
[7] Gross, B.H.: On the conjecture of Birch, and Swinnerton-Dyer for elliptic curves with complex Multiplication, à paraître · Zbl 0506.14040
[8] Neron, A.: Hauteurs et fonctions thêta. Rend. Sci. Math. Milano46, 111-135 (1976) · Zbl 0471.14024 · doi:10.1007/BF02925690
[9] Oesterle, J.: Construction de hauteurs archimédiennes etp-adiques suivant la méthode de Bloch, Séminaire de théorie des nombres, Paris 1980-81, Progress in Mathematics, Birkhäuser
[10] Perrin-Riou, B.: Groupe de Selmer d’une courbe elliptique à multiplication complexe, Compositio Mathematica.43, 387-417 (1981). · Zbl 0479.14019
[11] Schneider, P.: IwasawaL-functions of varieties over algebraic number fields. A first approach Invent. Math. (à paraître)
[12] Weil, A.: L’arithmétique sur les courbes algébriques. Acta Math.52, 281-315 (1928) · JFM 55.0713.01 · doi:10.1007/BF02592688
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.